# SDR SWAA2021110439151

- Difficulty date: October 31, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N8813Q
- Make and model: Boeing 737-8
- Aircraft serial: 42646
- Aircraft time: 1,427 hours, 768 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLASHLIGHT WILL NOT TEST.   REPLACED BATTERY PER AMM 25-64-00. OPS CKS NORMAL.
